# SDR MWEA98894

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT ACCESSORY COMPARTMENT EMERGENCY LIGHTS ON STAIR HAND RAILS DIM.  MTC REPLACED BATTERIES AND BATTERY POWER SUPPLY IAW SRM 33-53-0.
